Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Pain in the muscles and joints, stiffness in hand and feet after hysterectomy. Have reddish sores on the tongue. Taking estradiol for HRT. What is causing these?

I had a hysterectomy 11 weeks ago. Now I ve developed pain in my muscles and joints. My body hurts when I even touch something. I have terrible stiffness and pain in my hands nd feet and chest and neck. Now I 2 have red sores on my tounge. My doctors still have yet to find anything. I am 14 days taking estradiol for HRT . I get nausea in bet ween meals and need help figuring out what s wrong. It s made me depressesd too. I m 53 years old pretty good health prior to surgery. Never smoked but do have bad cholesterol .
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello there..

After any major surgical procedure, pain and stiffness in the limbs should alert you to get DVT (deep vein thrombosis) ruled out. In your case its all the more important because you have been started on hrt with estrogen which further adds to the risk of DVT. I suggest you should meet up your doctor soon and get yourself investigated for the same as you also complain of chest pain.
You also said that you have hypercholesterolemia which further puts you in high risk case.
Once your DVT is ruled out, you can stay relaxed. Calcium deficiency can also cause these symptoms , more becuase you are post menoapusal but first i would like you to get yourself ruled out from complications and then consider this as the cause.
Red sores on tongue could have been due to vitamin deficiency which is common post surgery due to the use of antibiotics. You can start a multivitamin tab for the same which might also settle your pain and stiffness in limbs if not due to DVT.
take care
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor